MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK WITH SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK WITH SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 06/06/2023, it was reported by a sales representative via email that an ar-3602 fibertak inserter broke off in the patient's bone.This was discovered during a six-month post-operative visit.The procedure was a glenoid instability repair, and it was performed in (b)(6) 2022.No further information has been provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to applying excessive mechanical forces upon insertion, improper bone prep and/or prying/leveraging the device during use.Per dfu-0054-eo revision 5, e.Warnings: 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.8.Visually inspect all devices immediately after use for the potential of loose body remnants left behind in the patient.

Brand Name
FIBERTAK WITH SUTURETAPE
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17247610
Report Number1220246-2023-07029
Device Sequence Number4795677
Product Code MBI
UDI-Device Identifier00888867206946
UDI-Public00888867206946
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK WITH SUTURETAPE
Device Catalogue NumberAR-3602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown